# SDR QXEA2012012600097

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR LOWER FWD COUNTERBALANCE SPRING SUPPORT BRACKETS ARE WORN. ACFT IS DOWN FOR C-CHECK.  REMOVED FWD AND AFT COUNTER BALANCE SPRING SUPPORT CLIPS IAW SRM 51-40-15-02-01.  NO DAMAGE NOTED ON FWD CLIP. RE-INSTALLED FWD CLIP AND INSTALLED NEW AFT COUNTER BALANCE SPRING CLIP IAW SRM 51-40-15-02-01.
